# SDR R61A201606010380

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 32,501 hours, 20,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 17085093403
- Condition: Corroded
- Location: Frame 85-86
- Part time: 32,501 hours, 20,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AC ACCEPTANCE FOUND CORROSION TO THE POTABLE WATER BOX CUTOUT.  MAINTENANCE R & R THE WATER BOX IAW EO R170EO-53-10-0020.
